Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 194948, 6 pages
http://dx.doi.org/10.1155/2011/194948
Research Article

Hyers-Ulam Stability of Power Series Equations

1Department of Mathematics, Semnan University, P.O. Box 35195-363, Semnan, Iran
2Center of Excellence in Nonlinear Analysis and Applications (CENAA), Semnan University, Semnan, Iran

Received 6 December 2010; Revised 15 February 2011; Accepted 17 March 2011

Academic Editor: John Rassias

Copyright © 2011 M. Bidkham et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove the Hyers-Ulam stability of power series equation 𝑛 = 0 𝑎 𝑛 𝑥 𝑛 = 0 , where 𝑎 𝑛 for 𝑛 = 0 , 1 , 2 , 3 , can be real or complex.